RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 48, Pages 36–50 (Mi cmfd237)  

This article is cited in 2 scientific papers (total in 2 papers)

Absence of $C^1$-$\Omega$-explosion in the space of smooth simplest skew products

L. S. Efremova

Lobachevski Nizhni Novgorod State University, Differential Equations and Mathematical Analysis Department, Nizhni Novgorod, Russia

Abstract: We give a detailed proof of absence of a $C^1$-$\Omega$-explosion in the space of $C^1$-regular simplest skew products of mappings of an interval (i.e., skew products of mappings of an interval with a closed set of periodic points). We study the influence of $C^1$-perturbations (of the class of skew products) to the set of periods of the periodic points of $C^1$-regular simplest skew products, and describe the peculiarities of period doubling bifurcations of the periodic points.

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 202:6, 794–808

UDC: 517.987.5

Citation: L. S. Efremova, “Absence of $C^1$-$\Omega$-explosion in the space of smooth simplest skew products”, Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2011). Part 4, CMFD, 48, PFUR, M., 2013, 36–50; Journal of Mathematical Sciences, 202:6 (2014), 794–808

Citation in format AMSBIB
\Bibitem{Efr13}
\by L.~S.~Efremova
\paper Absence of $C^1$-$\Omega$-explosion in the space of smooth simplest skew products
\inbook Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2011). Part~4
\serial CMFD
\yr 2013
\vol 48
\pages 36--50
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd237}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 202
\issue 6
\pages 794--808
\crossref{https://doi.org/10.1007/s10958-014-2077-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919935393}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd237
  • http://mi.mathnet.ru/eng/cmfd/v48/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Efremova, V. Zh. Sakbaev, “Notion of blowup of the solution set of differential equations and averaging of random semigroups”, Theoret. and Math. Phys., 185:2 (2015), 1582–1598  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. L. S. Efremova, “Dynamics of skew products of interval maps”, Russian Math. Surveys, 72:1 (2017), 101–178  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:778
    Full text:183
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020